Page 4 of 4 FirstFirst ... 234
Results 31 to 33 of 33

Thread: Question for women about that time o month. page 4

  1. #31
    StephenHLi's Avatar
    StephenHLi is offline Senior Member
    Join Date
    Jul 2012
    Location
    Framingham, MA
    Posts
    178
    Primal Fuel
    Zach, ask your ex how her sleep has been, is she getting enough? Has she been feeling exhausted? Prep for a big conference sounds like a huge deal. Has she found time to exercise? Is she feeling any "bearing down" sensation in her lower abdomen region?

    When you say that she says "light", I presume it means light volume and not "light" in color? What is the color of the spotting? Is it a tinged red? Pink? Bright red? Maroon? Dark Red?

  2. #32
    Bifcus's Avatar
    Bifcus is offline Senior Member
    Join Date
    Feb 2013
    Location
    Canberra, Australia.
    Posts
    154
    Any digestive problems? Diarrhea? These can interfere with absorbing the pill, and have the same effect as a missed dose.

  3. #33
    Zach's Avatar
    Zach is offline Banned
    Join Date
    Nov 2012
    Location
    Minnesota
    Posts
    2,869
    Well she wasnt pregnant. Its almost stopped now i guess. Yea shes not getting great sleep, really stressed (crazy stressed trying to find an outfit for tomorrow), her stomach feels fine i believe and it was a regular blood color, darkish, i meant light flow. No digestive issues i believe.

Page 4 of 4 FirstFirst ... 234

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •